Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On approximating certain integrals by sums


Authors: C. Raymond Adams and Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 53 (1943), 363-426
MSC: Primary 27.2X
MathSciNet review: 0008423
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1943-0008423-9
PII: S 0002-9947(1943)0008423-9
Article copyright: © Copyright 1943 American Mathematical Society